×

Application and simplified proof of a sharp \(L^2\) extension theorem. (English) Zbl 1344.32001

The famous Ohsawa-Takegoshi extension theorem has been recently generalized by several authors. In particular, Q. Guan and X. Zhou [C. R., Math., Acad. Sci. Paris 350, No. 15–16, 753–756 (2012; Zbl 1256.32009)] proved the existence of extensions of a holomorphic \((n-1)\)-form \(f\) from the regular part of an analytic \((n-1)\)-dimensional subset of a Stein manifold \(X\), \(\dim X =n\), to an \(n\)-form \(F= dw \wedge f\) defined on \(X\) where \(w\) is a given holomorphic function on \(X\). In the present paper this is applied to show the following stability result on the asymptotics of the ratio of the Bergman kernel of a \(C^2\) smooth pseudoconvex domain \(D\) and a weighted Bergman kernel of \(D'\), which is the slice of \(D\) with the hyperplane \(\{ z_n =0 \}\). Assume \(\phi\) is \(C^2\) in a neighbourhood of the closure of \(D\) such that \(\{ \phi >0 \}\) is pseudoconvex and \(D= \{ \phi (z) >|z_n |^2 \} \). Suppose also that \(\phi\) restricted to \(\bar{D' }\) is of the form \(v\delta ^t , \;t>0\), where \(v\) is \(C^2\) smooth and \(\delta\) is the distance from \(\partial D\), \(-\log \phi\) is plurisubharmonic in \(D\), and \[ \phi (z) =\phi (z', 0) + o ( \phi (z', 0) + |z_n |^2 ), \;\;z=(z', 0), \] as \(z\) approaches \(\partial D \cap \{ z_n =0 \} \). Let \(K_{D', \phi} (z', w' )\) denote the Bergman kernel of the space of \(L^2\) holomorphic functions on \(D'\) with respect to the measure \(\phi (z', 0) dV_{n-1}\). Then \[ \frac{ K_{D', \phi} (z', z' )}{K_{D} ( (z', 0), (z',0) )} \to 1, \] as \(z\) tends to \(\partial D \cap \{ z_n =0 \} .\)
The author also proposes some simplification of the proof of Guan and Zhou [loc. cit.].

MSC:

32A36 Bergman spaces of functions in several complex variables
32T27 Geometric and analytic invariants on weakly pseudoconvex boundaries

Citations:

Zbl 1256.32009
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds , Publ. Math. Inst. Hautes Études Sci. 25 (1965), 81-130. · Zbl 0138.06604 · doi:10.1007/BF02684398
[2] Z. Błocki, Suita conjecture and the Ohsawa-Takegoshi extension theorem , Invent. Math. 193 (2013), 149-158. · Zbl 1282.32014 · doi:10.1007/s00222-012-0423-2
[3] Z. Błocki, Estimates for \(\bar{\partial}\) and optimal constants , · Zbl 1337.32052 · doi:10.1007/978-3-319-20337-9_3
[4] B.-Y. Chen, A simple proof of the Ohsawa-Takegoshi extension theorem , preprint, [math.CV]. arXiv:1105.2430v1
[5] K. Diederich and T. Ohsawa, An estimate for the Bergman distance on pseudoconvex domains , Ann. of Math. (2) 141 (1995), 181-190. · Zbl 0828.32002 · doi:10.2307/2118631
[6] Q. Guan and X.-Y. Zhou, Optimal constant problem in the \(L^{2}\) extension theorem , C. R. Math. Acad. Sci. Paris 350 (2012), 753-756. · Zbl 1256.32009 · doi:10.1016/j.crma.2012.08.007
[7] Q. Guan and X.-Y. Zhou, An \(L^{2}\) extension theorem with optimal estimate , C. R. Math. Acad. Sci. Paris 352 (2014), 137-141. · Zbl 1288.32015 · doi:10.1016/j.crma.2013.12.007
[8] Q. Guan and X.-Y. Zhou, A solution of an \(L^{2}\) extension problem with an optimal estimate and applications , Ann. of Math. (2) 181 (2015), 1139-1208. · Zbl 1348.32008 · doi:10.4007/annals.2015.181.3.6
[9] W. V. D. Hodge, The Theory and Applications of Harmonic Integrals , Cambridge University Press, Cambridge, 1941. · Zbl 0024.39703
[10] L. Hörmander, \(L^{2}\) estimates and existence theorems for the \(\bar{\partial}\) operator , Acta Math. 113 (1965), 89-152. · Zbl 0158.11002
[11] K. Kodaira, On a differential-geometric method in the theory of analytic stacks , Proc. Natl. Acad. Sci. USA 39 (1953), 1268-1273. · Zbl 0053.11701 · doi:10.1073/pnas.39.12.1268
[12] E. Ligocka, On the Forelli-Rudin construction and weighted Bergman projections , Studia Math. 94 (1989), 257-272. · Zbl 0688.32020
[13] J. D. McNeal and D. Varolin, Analytic inversion of adjunction: \(L^{2}\) extension theorems with gain , Ann. Inst. Fourier (Grenoble) 57 (2007), 703-718. · Zbl 1208.32011 · doi:10.5802/aif.2273
[14] S. Nakano, On complex analytic vector bundles , J. Math. Soc. Japan 7 (1955), 1-12. · Zbl 0068.34403 · doi:10.2969/jmsj/00710001
[15] T. Ohsawa, On complete Kähler domains with \(C^{1}\)-boundary , Publ. Res. Inst. Math. Sci. 16 (1980), 929-940. · Zbl 0458.32010 · doi:10.2977/prims/1195186937
[16] T. Ohsawa, Boundary behavior of the Bergman kernel function on pseudoconvex domains , Publ. Res. Inst. Math. Sci. 20 (1984), 897-902. · Zbl 0569.32013 · doi:10.2977/prims/1195180870
[17] T. Ohsawa, On the extension of \(L^{2}\) holomorphic functions, III: Negligible weights , Math. Z. 219 (1995), 215-225. · Zbl 0823.32006 · doi:10.1007/BF02572360
[18] T. Ohsawa and N. Sibony, Bounded p.s.h. functions and pseudoconvexity in Kähler manifold , Nagoya Math. J. 149 (1998), 1-8. · Zbl 0532.58027 · doi:10.2307/2006983
[19] T. Ohsawa and K. Takegoshi, On the extension of \(L^{2}\) holomorphic functions , Math. Z. 195 (1987), 197-204. · Zbl 0625.32011 · doi:10.1007/BF01166457
[20] H. Skoda, Application des techniques \(L^{2}\) à la théorie des idéaux d’une algèbre de fonctions holomorphes avec poids , Ann. Sci. Éc. Norm. Supér. (4) 5 (1972), 545-579. · Zbl 0254.32017 · doi:10.24033/asens.1237
[21] N. Suita, Capacities and kernels on Riemann surfaces , Arch. Ration. Mech. Anal. 46 (1972), 212-217. · Zbl 0245.30014 · doi:10.1007/BF00252460
[22] L. Zhu, Q. Guan, and X. Zhou On the Ohsawa-Takegoshi \(L^{2}\) extension theorem and the Bochner-Kodaira identity with non-smooth twist factor , J. Math. Pures Appl. (9) 97 (2012), 579-601. · Zbl 1244.32005 · doi:10.1016/j.matpur.2011.09.010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.